Top 10 Cetirizine HCl 10mg – Allergy Medicine

Top 10 Cetirizine HCl 10mg – Allergy Medicine

As an Amazon Associate I earn from qualifying purchases.

1. Amazon Basic Care

#ad

10 mg, Cetirizine Hydrochloride Tablets, Basic Care All Day Allergy, 300 Count, Antihistamine

#ad
Amazon Basic Care #ad - Cetrizine hydrochloride, trees, a family pet, 10 mg tablets provide up to 24 hours of temporary allergy relief. Cetirizine hydrochloride is an antihistamine approved for the treatment of both indoor and outdoor allergy symptoms.

Flowers, or dust are examples of things that can cause an allergy. Indoor and outdoor allergy relief: Temporarily relieves common indoor and outdoor allergy symptoms. Compare basic care All Day Allergy to the active ingredient of Zyrtec. 24-hour allergy relief: temporarily provides relief of symptoms due to hay fever or other upper respiratory allergies: runny nose; sneezing; itchy, watery eyes; itching of the nose or throat.

Active ingredient: the active ingredient in this product is cetirizine hydrochloride, an antihistamine approved for the treatment of both indoor and outdoor allergy symptoms. Effective: these allergy pills are original prescription strength and gluten free. Understanding allergies: an allergy is a sensitivity to a substance that is normally harmless.
BrandAmazon Basic Care #ad
ManufacturerPerrigo Company - Basic Care #ad
Height4.25 Inches
Length2 Inches
Weight0.22 Pounds
Width2.03 Inches

2. Good Sense

#ad

365 Count, Antihistamine for Allergy Relief, GoodSense All Day Allergy, Cetirizine HCl Tablets 10 mg

#ad
Good Sense #ad - 24 hour symptom relief: one dose of all day allergy cetirizine hydrochloride 10 mg provides All-Day Allergy Relief for Indoor & Outdoor Allergies, and 24 Hour Relief Of: Sneezing; Runny Nose; Itchy, Watery Eyes; Itchy Throat or Nose.

Read package for Full Directions Before Use. Active ingredient: compare to the active ingredient in zyrtec. A 5 mg allergy relief product May Be Appropriate for Less Severe Symptoms. The active ingredient in goodsense all day allergy Is Cetirizine Hydrochloride 10 Mg, an Antihistamine Approved for the Treatment of Both Indoor and Outdoor Allergies. Adults & children 6 years and over: take one tablet once daily; do not take more than one 10 Mg Tablet in 24 Hours.

Original prescription strength: goodsense all day allergy cetirizine Hydrochloride 10 Mg, Is an Allergy Medicine Approved to Temporarily Relieve Indoor and Outdoor Allergy Symptoms in Adults and Children 6 Years and Over. Allergy medicine: goodsense all day allergy temporarily relieves Symptoms Due to Hay Fever or Other Upper Respiratory Allergies: Runny Nose; Sneezing; Itchy, Watery Eyes; Itching of the Nose or Throat.
BrandGood Sense #ad
ManufacturerGood Sense #ad
Height4.25 Inches
Length2.03 Inches
Weight0.27 Pounds
Width2 Inches
Part Number301139458886

3. ValuMeds

#ad

Allergies | Cetirizine HCl 10mg Caplets, Itchy Eyes, Hay Fever, Dry, ValuMeds 24-Hour Allergy Medicine 300-Count Antihistamine for Pollen

#ad
ValuMeds #ad - Indoor and outdoor protection – ValuMeds allergy medicine can help relieve symptoms around the clock to give you clarity no matter where your travels take you.

Relieve allergy symptoms – this allergy medicine can help relieve dry, itchy, a scratchy nose and throat, watery eyes, sneezing, and other allergy symptoms. Provides 24 hour relief – just a single dose of our Cetirizine HCl 10mg tablets can help relieve allergy symptoms for a full day, making it easier to get through the day. Fast, reliable support – this 24-hour allergy relief medicine starts working within one hour of ingestion and keep providing support around the clock for trusted relief.
BrandValuMeds #ad
ManufacturerGranules #ad
Part NumberGGFPS647-R

4. Camber Consumer Care

#ad

Allergy Relief Cetirizine HCl 10mg 500 Count Tablets

#ad
Camber Consumer Care #ad - 500 count tablets. Cetirizine HCL 10mg. Compare to Active Ingridients in Zyrtec. Antihistamine. Relief from sneezing, runny nose, itchy/watery eyes.
BrandCamber Consumer Care #ad
ManufacturerCAMBER CONSUMER CARE #ad
Part NumberCC100500

5. GenCare

#ad

GenCare Cetirizine HCL 10 mg 200 Count | 24 Hour Non Drowsy Allergy Relief Pills | Best Value Generic OTC Allergy Medication | Antihistamine for Sneezing, Runny Nose and Itchy Eyes | Generic Zyrtec

#ad
GenCare #ad - Join thousands of satisfied allergy relief customers. Click add-to-Cart Today! Bulk savings bottle - each bottle contains 200 individual ready to swallow pills so that you and your family can always have allergy support on hand. If you suffer from hives, cetirizine HCL 10mg may help reduce the itching and appearance of hives on your skin and face.

Our pills have a convenient indentation slot if you want to break the pill up into two 5 mg tabs for less severe symptoms or quick relief. Cetirizine hcl helps alleviate symptoms of indoor and outdoor allergies like hay fever, dust, pollen, pet dander and seasonal allergies.1100% satisfaction guarantee - you don't have to suffer through indoor or outdoor allergies anymore! Get full non drowsy 24 hour allergy relief now and enjoy our 100% Customer Satisfaction Guarantee. Compare to the active ingredient found in Zyrtec over the counter medication.

Protect you and your family with a convenient and easy to use OTC allergy medication. Non drowsy formula - unlike most allergy medications, cetirizine hcl tablets are non drowsy and can be taken at any time of day. Each pill is small and easy to swallow for adults and children ages 6 and up. Full 24 hour relief - enjoy non drowsy allergy relief that lasts for a full day. Less itching - cetirizine hcl is a powerful antihistamine that helps relieve and prevent itchy watery eyes, runny nose, congestion and an irritated itchy throat.
BrandGenCare #ad
ManufacturerGenCare #ad
Part NumberEB-003

6. Primary Health

#ad

Primary Health 24 Hour Allergy Relief Cetirizine Hydrochloride 10mg Tablets, 365Count

#ad
Primary Health #ad - Active ingredient: cetirizine hydrochloride USP 10 mg Antihistamine. Original Prescription strength. For children and adults 6 years and older. Compare to Zyrtec active ingredient. 24-hour relief of symptoms due to hay fever or other respiratory allergies: runny nose, itchy watery eyes, sneezing, Itchy Nose or throat. Treats both indoor and outdoor allergies. Cetirizine works by blocking the production of histamine, a natural substance your body produces during an allergic reaction.
BrandPrimary Health #ad
ManufacturerAurohealth #ad
Height4.2 Inches
Length2 Inches
Width2 Inches

7. HealthCareAisle

#ad

USP | 24 Hour Allergy Relief | 10 mg | 500 Count, HealthCareAisle Allergy Relief Cetirizine Hydrochloride Tablets

#ad
HealthCareAisle #ad - 24 hour relief of Indoor and Outdoor Allergies. Compare to the active ingredient in Zyrtec Tablets*. See package label for Warnings, Directions and other important information. Original prescription strength. Temporarily relieves symptoms due to hay fever or other upper respiratory allergies such as runny nose; sneezing; itchy, watery eyes; and itchy throat or nose. Use only as directed.
BrandHealthCareAisle #ad
ManufacturerDr. Reddy's Laboratories, Inc. #ad
Height4.19 Inches
Length4 Inches
Weight0.28 Pounds
Width2.38 Inches

8. Zyrtec

#ad

Zyrtec 24 Hour Allergy Relief Tablets, 45 ct, 10 mg Cetirizine HCl Antihistamine Allergy Medicine

#ad
Zyrtec #ad - These prescription-strength allergy relief tablets work fast and stay strong by providing all-day allergy relief that starts working hard at hour one and works twice as hard when taken again the next day.

45-count bottle of zyrtec 24 hour allergy tablets for powerful relief of your worst indoor and outdoor allergy symptoms, including runny nose, sneezing, watery eyes, itchy, and itchy nose and throat. Suitable for those 6 years of age and older, this anti-allergy medicine provides powerful, effective relief for a full 24 hours in just a single dose. This powerful antihistamine contains 10 mg of cetirizine hydrochloride in each anti-allergy tablet and effectively treats indoor allergies caused by dust, as well as outdoor allergies caused by tree pollen, weeds, and pet dander, mold, and grasses.

Get effective allergy relief caused by hay fever and other upper respiratory allergies from the #1 allergist-recommended brand among over the counter oral antihistamines.
BrandZyrtec #ad
ManufacturerZyrtec #ad
Height2 Inches
Length2 Inches
Width2 Inches
Part Number20438
Model20438

9. Pack Pharmaceuticals

#ad

Cetirizine 10 mg Antihistamine Tablets Generic for Zyrtec 24 Hour Allergy Tablets 100 Tablets

#ad
Pack Pharmaceuticals #ad - Begins to work in as little as 1 hour and provides effective 24-hour relief. Compare to Zyrtec active ingredient. Provides effective, 24-hour relief of indoor and outdoor allergy symptoms. 24 hour relief of sneezing, watery Eyes, Runny Nose, Itchy, Itchy Throat or Nose.
BrandPack Pharmaceuticals #ad
ManufacturerPACK PHARMACEUTICALS #ad
Height3 Inches
Length2 Inches
Width4 Inches
Part Number16571040210

10. KIRKLAND SIGNATURE

#ad

365 Count, Kirkland Signature Aller-Tec Cetirizine Hydrochloride Tablets, 10 mg

#ad
KIRKLAND SIGNATURE #ad - Compare to Zyrtec Active Ingredient. Cetirizine hCL/Antihistamine 10 mg. Indoor/outdoor Allergy Relief. Non-Drowsy.
BrandKIRKLAND SIGNATURE #ad
ManufacturerKirkland Signature #ad
Part Number096619311675-1-A4